Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
159 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    Can steroids for arthritis cause increased heart rate and palpitations?

Got all joints arthritis and have taken steroids for it. The issue that I am facing right now is increased heart beat and palpitations, like even upto 180. eps and rfa has been suggested. I would want to know what are the precautions needed to be taken. what should be appropriate diet ? The side effects of the surgery ? Does it relapse ? Are there the chances that such condition arises again ? Kindly guide me through it. What should be done ?
Tue, 31 May 2016
Report Abuse
  User's Response
HI
Well come to HCM
I really appreciate your concern, unless the condition being diagnosed it is nothing can be said for anything, what surgery you are talking about ? without knowing the disease no question of replaced arise, if the arthritis is concern then steroid can not be taken for longer time, for the heart rate better to get done the EKG, and ECHO hope this information helps.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello, I am 31 year old female, 5 4 , and 154 lbs. My blood pressure is always normal and heart rate is normal when I do see my doctor. I have...